# SDR V0XD2013041800001

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIVET TAIL AT STA 557 AND STRINGER 30R.  UPON FURTHER INVESTIGATION FOUND CORROSION OUT OF LIMITS.  REMOVED SECTION OF STRINGER, CUT AND TRIMMED NEW SECTION OF SEAT TRACK RAW STOCK, PART NUMBER N126-8091, AND REPAIR DOUBLERS MADE FROM SAME MATERIAL.  ALODINED, PRIMED, AND INSTALLED WET WITH SEALANT USING MS20470AD4 RIVETS IAW DASH 8-100 SRM 53-10-21.  W/O 50373, WC 1177.
